Header

UZH-Logo

Maintenance Infos

Schouten identities for Feynman graph amplitudes; The Master Integrals for the two-loop massive sunrise graph


Remiddi, Ettore; Tancredi, Lorenzo (2014). Schouten identities for Feynman graph amplitudes; The Master Integrals for the two-loop massive sunrise graph. Nuclear Physics, Section B, 880:343-377.

Abstract

A new class of identities for Feynman graph amplitudes, dubbed Schouten identities, valid at fixed integer value of the dimension d is proposed. The identities are then used in the case of the two-loop sunrise graph with arbitrary masses for recovering the second-order differential equation for the scalar amplitude in d=2 dimensions, as well as a chained set of equations for all the coefficients of the expansions in (d-2). The shift from d≈2 to d≈4 dimensions is then discussed.

Abstract

A new class of identities for Feynman graph amplitudes, dubbed Schouten identities, valid at fixed integer value of the dimension d is proposed. The identities are then used in the case of the two-loop sunrise graph with arbitrary masses for recovering the second-order differential equation for the scalar amplitude in d=2 dimensions, as well as a chained set of equations for all the coefficients of the expansions in (d-2). The shift from d≈2 to d≈4 dimensions is then discussed.

Statistics

Citations

23 citations in Web of Science®
24 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

47 downloads since deposited on 23 Feb 2015
19 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Physics Institute
Dewey Decimal Classification:530 Physics
Language:English
Date:2014
Deposited On:23 Feb 2015 13:37
Last Modified:08 Dec 2017 11:30
Publisher:Elsevier
ISSN:0550-3213
Publisher DOI:https://doi.org/10.1016/j.nuclphysb.2014.01.009

Download